Frequent Urination After Taking Hemorrhoid Medication?
Thank you for the question.
Pregnant women are more at risk of hemorrhoid due to high pressure in the rectum due to insistence on the bottom of the fetus. Not only that, your risk of hemorrhoid also increases if you are overweight, often constipated, lazy to drink or consume fibrous food, also experience diarrhea or chronic coughing. Hemorrhoid, in addition to causing bloody bowel movements, is also susceptible to recurrent inflammation, so that it swells, feels pain, and this can certainly be very disturbing for sufferers.
Management of hemorrhoids can be done in several ways, including by giving medicines. There are several types of drugs that doctors can prescribe for hemorrhoid sufferers, for example the phenylephrine group, NSAIDs, and so on. Most of these medicines should not necessarily cause you to urinate more often.
As for your complaints that urinating very often arises more due to drinking too much (especially caffeinated or alcoholic drinks), lack of drinking, cystitis, overactive bladder, urinary tract infections or stones, diabetes, excessive anxiety disorders, side effects of other drugs (such as antiviral or antihypertensive drugs), and so on.
We recommend that your complaints be resolved properly, check with yourself directly to the doctor or a specialist in internal medicine, yes .. At home, the following steps you can do:
Never resist the urge to urinate
Always keep your sex organs clean
Don't drink drinking quality yet
Stay away from alcohol
Calm your mind, don't worry too much or stress thinking about something
Drink enough 8-10 glasses per day
Do not carelessly take medication without a doctor's prescription
Hope this helps ...